# SDR AALA20130618009

- Difficulty date: June 4, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON SUB-FLOOR AT BS 200 & 12 INCHES LT OF CENTERLINE.  INSTALLED REPAIR DOUBLER IAW AARD 53-20-00-16.
